Trees with Extreme Values of Second Zagreb Index and Coindex

Document Type: Original Scientific Paper

Authors

1 Department of Mathematics, Azarbaijan Shahid Madani University, Tabriz, I. R. Iran

2 Faculty of Mathematical Sciences, University of Tabriz, Tabriz, I. R. Iran

Abstract

In this paper we present a generalization of the aforementioned bound for all trees in terms of the order and maximum degree. We also give a lower bound on the second Zagreb coindex of trees.

Keywords

Main Subjects



Volume 4, Issue 2
Special Issue: Spectral Graph Theory and Mathematical Chemistry with Connection to Computer Science
Autumn 2019
Pages 227-238